# SDR SWAA117224

- Difficulty date: October 16, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 56,942 hours, 47,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546534
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CLIP MISSING AT BS 520, STR 3L.  INSTALLED CLIP PER SRM AND DWG.
